# SDR SWAA2020042034699

- Difficulty date: March 25, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FCB- AFT BULKHEAD CENTER ANGLE STA 500D; RBL 20-LBL 20. WL 156. / LOCATED AND DRILLED B/H COUTER ANGLE STA.500D RBL20- LBL20 PER SRM 51-40-05 AND DWG.143A9481. WILL BE INSTALLED ON CUSTOMER CARD #U136757. 91195U; 3-27-20 .
